# SDR GLBA20090408F

- Difficulty date: April 7, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 26,895 hours, 33,130 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Out Of Adjust
- Location: Autofeather Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT EVENT-SUSPECTED AUTOFEATHER -PILOTS REPORTED THAT THE NR 2 ENGINE PROPELLER FEATHERED VIOLENTLY IN AIR WITH PROPELLERS FULL FWD AND REDUCING POWER. AUTO FEATHER SWITCH WAS IN THE ARMED POSITION 500 FT ABOVE THE GROUND. MX GROUND RUNS SHOWED THE LT AND RT AFX PEDESTAL SWITCHES OUT OF RIG. MX COMPLIED  FLEET CAMPAIGN DIRECTIVE 1900-08-61-01. OPS CHECK ON GROUND WAS GOOD IAW MM 61-21-00.
